# SDR IXXA20180621029

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 81,981 hours, 42,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110169
- Condition: Corroded
- Location: Bs 1455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L WAS CORRODED,  BS 1455.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03, AND REA 46971REA64.
